# SDR DALA2022091406121

- Difficulty date: September 11, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 71,529 hours, 28,939 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2404547) DURING INSPECTION FOUND CORROSION ON WEB AT STA 1016+10 BTW LBL 30 AND LBL 34, AT PASSENGER COMPARTMENT. CORROSION LEVEL 2 ON WEB AT STA 1016+10 BTW LBL 30 AND LBL 34, AT PASSENGER COMPARTMENT WAS REPAIRED PER ER/A 601789-14 REV. ORIGINAL. SECTION I; PERMANENT REPAIR AND PRI 601789-14 REV. 0.
